Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The efficiency analysis for oligopolistic games when cost functions are non-separable

Language

English

Abstract

By deriving an upper bound of the so-called 'price of anarchy', this paper analyses the efficiency of oligopolistic games in networks with non-separable and asymmetric cost functions, splittable flows and fixed demands. The new bound is determined by the optimal objective function values of some optimisation problems. In particular, for some special cases, the bound turns out to be explicit in the sense that it is representable explicitly by the number of players, and the constants measuring the degree of asymmetry and non-linearity of the cost function. Copyright © 2010 Inderscience Enterprises Ltd.

Keywords

Equilibrium, Non-separable, Oligopolistic games, PoA, Price of anarchy, System optimum

Publication Date

2010

Source Publication Title

International Journal of Mathematical Modelling and Numerical Optimisation

Volume

1

Issue

3

Start Page

237

End Page

257

Publisher

Inderscience

DOI

10.1504/IJMMNO.2010.031751

Link to Publisher's Edition

http://dx.doi.org/10.1504/IJMMNO.2010.031751

ISSN (print)

20403607

ISSN (electronic)

20403615

This document is currently not available here.

Share

COinS